# SDR V0XD20180301002

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ON PAX DOOR INTERNAL STRUCTURE FOUND CRACKED.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06, 51-40-11, AND 51-42-21.
